Une caractérisation des surfaces d'Inoue-Hirzebruch  [ A characterization of Inoue-Hirzebruch surfaces ]
Annales de l'Institut Fourier, Volume 51 (2001) no. 5, p. 1243-1257
We show that among the surfaces of class VII 0 with b 2 >0, the Inoue-Hirzebruch surfaces are characterized by the property of admitting two twisted vector fields. This result is a step towards the understanding of foliations on VII 0 surfaces.
On montre que parmi les surfaces compactes complexes de classe VII 0 avec b 2 >0, les surfaces d’Inoue-Hirzebruch sont caractérisées par le fait qu’elles possèdent deux champs de vecteurs tordus. Ce résultat est un pas vers la compréhension des feuilletages sur les surfaces VII 0 .
DOI : https://doi.org/10.5802/aif.1854
Classification:  32J15,  32S25,  37F75
Keywords: compact complex surface, class seven (VII), Inoue-Hirzebruch, holomorphic singular foliation, elliptic singularity
@article{AIF_2001__51_5_1243_0,
     author = {Oeljeklaus, Karl and Toma, Matei and Zaffran, Dan},
     title = {Une caract\'erisation des surfaces d'Inoue-Hirzebruch},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {5},
     year = {2001},
     pages = {1243-1257},
     doi = {10.5802/aif.1854},
     mrnumber = {1860665},
     zbl = {0993.32013},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2001__51_5_1243_0}
}
Oeljeklaus, Karl; Toma, Matei; Zaffran, Dan. Une caractérisation des surfaces d'Inoue-Hirzebruch. Annales de l'Institut Fourier, Volume 51 (2001) no. 5, pp. 1243-1257. doi : 10.5802/aif.1854. https://aif.centre-mersenne.org/item/AIF_2001__51_5_1243_0/

[B] M. Brunella Feuilletages holomorphes sur les surfaces complexes compactes, Ann. Sci. École Norm. Sup. (4), Tome 30 (1997) no. 5, pp. 569-594 | Numdam | MR 1474805 | Zbl 0893.32019

[D] G. Dloussky Une construction élémentaire des surfaces d'Inoue-Hirzebruch, Math. Ann., Tome 280 (1988), pp. 663-682 | Article | MR 939925 | Zbl 0617.14025

[DO] G. Dloussky; K. Oeljeklaus Vector fields and foliations on compact surfaces of class VII 0 , Ann. Inst. Fourier, Tome 43 (1999) no. 5, pp. 1503-1545 | Article | Numdam | MR 1723825 | Zbl 0978.32021

[DOT1] G. Dloussky; K. Oeljeklaus; M. Toma Surfaces de la classe VII 0 admettant un champ de vecteurs, Comment. Math. Helv., Tome 75 (2000) no. 2, pp. 255-270 | Article | MR 1774705 | Zbl 0984.32009

[DOT2] G. Dloussky; K. Oeljeklaus; M. Toma Surfaces de la classe VII 0 admettant un champ de vecteurs, II (Preprint, http://www.mathematik.uni-osnabrueck.de/preprint/kommalg.shtml) | MR 1881701 | Zbl 1011.32014

[Ei] D. Eisenbud Commutative algebra, Springer, New York (1995) | MR 1322960 | Zbl 0819.13001

[Eu] I. Enoki Surfaces of class VII 0 with curves, Tohoku Math. J., II Ser., Tome 33 (1981), pp. 453-492 | Article | MR 643229 | Zbl 0476.14013

[H] J. Hausen Zur Klassifikation glatter kompakter C * -Flächen, Math. Ann., Tome 301 (1995) no. 4, pp. 763-769 | Article | MR 1326767 | Zbl 0830.32012

[K1] Ma. Kato Compact complex manifolds containing "global" spherical shells. I, Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977), Kinokuniya Book Store, Tokyo (1977), pp. 45-84 | Zbl 0421.32010

[K2] Ma. Kato Riemann-Roch theorem for strongly pseudoconvex manifolds of dimension 2, Math. Ann., Tome 222 (1976) no. 3, pp. 243-250 | Article | MR 412468 | Zbl 0344.32020

[N] A. Némethi `Weakly' elliptic Gorenstein singularities of surfaces, Invent. Math., Tome 137 (1999) no. 1, pp. 145-167 | Article | MR 1703331 | Zbl 0934.32018

[N1] I. Nakamura On surfaces of class VII 0 with curves, Invent. Math., Tome 78 (1984) no. 3, pp. 393-443 | Article | MR 768987 | Zbl 0575.14033

[N2] I. Nakamura On surfaces of class VII 0 with curves. II, Tôhoku Math. J. (2), Tome 42 (1990) no. 4, pp. 475-516 | Article | MR 1076173 | Zbl 0732.14019

[P] J. Potters On almost homogeneous compact complex analytic surfaces, Invent. Math., Tome 8 (1969), pp. 244-266 | Article | MR 259166 | Zbl 0205.25102

[StSt] D. Van Straten; J. Steenbrink Extendability of holomorphic differential forms near isolated hypersurface singularities, Abh. Math. Sem. Univ. Hamburg, Tome 55 (1985), pp. 97-110 | Article | MR 831521 | Zbl 0584.32018

[W] P. Wagreich Elliptic singularities of surfaces, Amer. J. Math., Tome 92 (1970), pp. 419-454 | Article | MR 291170 | Zbl 0204.54501